Can Dexamethasone, Vitamin C, Amoxicillin Disrupt My Pregnancy Program?
Good evening doctor … r nI want to ask. I am currently on a pregnancy program but lately my leg hurts. And already checked into the health center. And given the drug dexamethasone, vitamin C, chlorphenamne maleate, mefenamic acid, amoxicillin trihydrate … Do those drugs interfere with my fertility / pregnancy program? R nTrimakasih
Hello Wike, thank you for the question to HealthReplies.com
First I want to confirm first, besides pain in the legs, are there any other symptoms that you feel? Do you go to the puskesmas to see a doctor or only meet with nurses / midwives / paramedics / other health workers?
The drugs given in normal doses will not cause fertility problems or cause interference with your pregnancy program. However, these drugs are too diverse and do not direct treatment for one specific specific disease. If you do not experience symptoms other than pain in the feet and if indeed you do not see a doctor when you go to a health center, you should check yourself back to the doctor so that you can find the exact cause of the pain in your feet and be given more targeted treatment and according to the cause.
Pain in the feet can be caused by many things, some of which are:
injury to the wrong muscle when working excessive exercise or exercise without warming up first overuse or excessive muscle use after a long time not trained in inflammation in joints disorders in the nerves to the foot infection of the skin or muscles and so on For now, some things you can do among others:
do not move the affected leg too much compress the foot with a warm compress, if there is swelling you can compress with a cold compress first 2-3 days you can take medication given painkillers (mefenamic acid) or mild pain medication that you can buy yourself at pharmacies such as Paracetamol improve your position when working, sitting, or sleeping
So much information from me, hopefully enough answer